Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote and hair loss

Posted by Debbie Dubose on August 11, 1999, at 10:24:23

In reply to Re: Wellbutrin and hair loss?, posted by Dr. Bob on July 30, 1999, at 1:21:28

> > Would like to know if you or your colleagues have had any patient complaints about hair loss w/ Wellbutrin.
> I'm sure if I've heard of this happening with Wellbutrin in particular, but it can with other antidepressants:
> Bob

>Everything I have read on Depakote lists hair loss as a major side-effect, and yet I don't recall reading anyone complaining about it. It doesn't seem to be such a major problem to me (I take vitamins and herbs along with it), but I don't want to wake up with my pillow covered with hair one morning. The weight gain is bad enough and it came almost overnight. Can you give me any details about Depakote and hair loss? I know each person reacts differently to the meds, but I do wonder why my docs warned so much more about hair loss and said I would either gain or LOSE weight with the Depakote. Now, I hear of no one loosing hair and very few loosing weight. But after a few months or years, will my hair fall out? Thanks, Debbie.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Debbie Dubose thread:9287